Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Thomas Clancy

Gross Margin: Why It Matters & How to Maximize It

Valiant Technology

Lynn Haber

2018 Evolution Masters & Distributors Panel

Channel Partners

Seth Collins

Lightning Talk: Taking Your Business to Market: How to Navigate Challenges and Avoid Pitfalls

MartinWolf

Catherine Sugarbroad

Humanizing the Experience

Verizon

Bridget Bisnette

Delivering a Great Digital Experience? Prove It

Riverbed Technology

Christine Sanni

Lightning Talk: Chasing the Impact

Intelisys

Kris Blackmon

Earning the ‘S’ in ‘MSSP’

Channel Futures

Alan Rihm

UCaaS and CCaaS: Execution Is Everything

CoreDial, LLC

8:00am - 6:00pm 600 mins
Info
Registration
Registration

Location: 200 Level, Bridge Outside Hall A

8:30am - 9:00am 30 mins
Info
Keynote Programming
Breakfast & Networking sponsored by Verizon

Location: 300 Level, Ballroom B

Open to all attendees and exhibitors.

8:50am - 9:10am 20 mins
Info
Keynote Programming
Gross Margin: Why It Matters & How to Maximize It
  • Speaker Thomas Clancy - CEO, Valiant Technology

Location: 300 Level, Ballroom B

In business, everyone wants to know, “What’s your bottom line?” But net profit isn’t always the truest test of an organization’s potential. There’s little an MSP can do about interest or tax rates, for example. One metric that does separate the good from the great: gross profit. Gross profit often reveals how efficient a company is and how competitive it can be. Alas, too few business practitioners appreciate its impact. In this session, Valiant CEO Tom Clancy shares what he has learned about gross profit from financial guru Paul Dippell and others, and how focusing on it has transformed his business.

Open to all attendees and exhibitors.

9:10am - 9:17am 7 mins
Info
Fastball
Fastball: ServiceTree, a PSA SaaS Solution That Empowers MSPs to Scale Rapidly presented by ServiceTree

Location: 300 Level, Ballroom B

Six in 10 MSPs don’t use a professional services automation platform, according to CompTIA. We get it — money is tight. However, you want to grow your business and increase efficiency, and Excel spreadsheets will get you only so far. Armed with the targeted live data PSAs deliver, MSPs can work smarter, maximize revenue and make better decisions, letting them scale faster. Techs can focus on tech — not paperwork — while delivering consistent, replicable results. ServiceTree supercharges your business through intelligent automation and the 360-degree integration of your people, processes, customers and finances. Come learn how we can supercharge your growth.

Speaker: Anton Koller, Product Manager, ServiceTree

Open to all attendees and exhibitors.

9:17am - 9:42am 25 mins
Info
Keynote Programming
2018 Evolution Masters & Distributors Panel
  • Moderator Lynn Haber - Senior Editor, Channel Partners
  • Panelist Daniel Noworatzky - Chief Technology Officer, TeleDynamics
  • Panelist Justin Marano - Vice President, Sales - Northeast, Intelisys
  • Panelist Ian Kieninger - CEO, AVANT
  • Panelist Jennifer Anaya - Vice President, Marketing, North America, Ingram Micro
  • Panelist Vince Bradley - CEO, WTG

Location: 300 Level, Ballroom B

There’s nothing “traditional” about how master agents and distributors run their businesses today – and that’s something that MSPs, VARs, consultants and agents need to understand. It’s time to think differently about who is in your broader ecosystem. In this popular panel, we’ll quiz top execs on how they are helping partners drive revenue and reveal why partners need to think outside the box to get the best from their master agents and distributors.

Open to all attendees and exhibitors.

9:42am - 9:52am 10 mins
Info
Keynote Programming
Lightning Talk: Taking Your Business to Market: How to Navigate Challenges and Avoid Pitfalls
  • Speaker Seth Collins - Managing Director, MartinWolf

Location: 300 Level, Ballroom B

Open to all attendees and exhibitors.

9:52am - 10:17am 25 mins
Info
Keynote Programming
Humanizing the Experience
  • Catherine Sugarbroad - Executive Director, Enterprise Product Management & Pricing, Verizon

Location: 300 Level, Ballroom B

Over the past few years, customer experience has become a high priority for businesses, but it’s harder than it looks to achieve success. Even though we are all customers ourselves every day, we often forget the human approach and fail to incorporate these principles into our business. We know very well what it feels like to purchase products from those companies who are getting it right — and it’s reflected in their revenue and other success metrics. Catherine Sugarbroad will share some simple things all businesses should do to humanize the experience.

Open to all attendees and exhibitors.

10:25am - 11:10am 45 mins
Info
Business Strategy Track sponsored by Cyxtera
Is Staying in Your Lane Holding Your Business Back?
  • Moderator T.C. Doyle - Senior Director of Content, Channel Futures & Channel Partners
  • Panelist Craig Schlagbaum - Vice President, Indirect Channels, Comcast Business
  • Panelist Dave Sobel - Senior Director, MSP Evangelism, SolarWinds

Location: 200 Level, 204A

Smart, savvy partners have optimized their businesses by narrowly defining their business models and go-to-market strategies. But in doing so, have they cut themselves off from future growth and opportunities? In this session, members of the Channel Futures Think Tank share the fruits of their research and investigation in partner transformation, which many believe is key to participating in customer digital transformation. Learn firsthand about The Channel Partner Transformation Framework, the trigger points of change and more.

Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
Info
Revenue & Supplier Portfolio Track sponsored by Cyxtera
1 + 1 = 3: How Coopetition Drives Bigger Sales for All
  • Moderator Michelle Ruyle - CEO, Optimized Channel
  • Panelist Michael Bremmer - CEO, Telecomquotes.com
  • Panelist Darrin Swan - CEO, INFINIT Consulting
  • Panelist Phillip Poarch - Vice President, Tolar Systems, Inc.

Location: 200 Level, 204B

Not long ago, partners had defined swim lanes. But in today's channel, VAR opportunities are shrinking and agents are expanding into digital services. MSPs without experience in connectivity may be shut out of hot ops like SD-WAN and UCaaS. Our response: Working together can lead to better customer outcomes and more business for everyone. In this session, we’ll look at the legal, cultural, business and financial considerations around inter-partner coopetition.

Conference & Expo pass required to attend this session.

10:25am - 11:10am 45 mins
Info
Marketing & Technology Track sponsored by Cyxtera
MSP 501 Winners’ Panel
  • Moderator Kris Blackmon - Content Director, Channel Trends, Channel Futures
  • Panelist Michael Conley - Executive Vice President, Managed and Cloud Services, Sirius
  • Panelist Nancy Sabino - Chief Executive Officer, SabinoComp Tech
  • Panelist James Hwang - COO, NexusTek
  • Panelist Matthew Beesley - CEO, Premier Technology Solutions

Location: 200 Level, 204C

The best of the best in the 2018 MSP 501 are leading the way for our industry. In this session, we’ll welcome our No. 1 finisher, Sirius, as well as winners of all-new honors just added to the MSP 501 to recognize digital transformation thought leadership, excellence in business innovation and new thinking in serving customers. Join us to learn how these winners stood out from the pack and pick up ideas for your business.

Conference & Expo pass required to attend this session.

10:30am - 11:30am 60 mins
Info
VIP Events
VIP Session with AT&T: Fuel Your Growth!

Location: 200 Level, 201A

There’s never been a more exciting time in our industry. Join our VIP session to learn how you can fuel your growth and profit with the strength of AT&T.

Separate registration is required.

One lucky attendee will win a $250 gift card! 

10:30am - 11:30am 60 mins
Info
VIP Events
VIP Session with Office Depot: Sales Optimization: Strategies for Achieving Profitable Growth and Retaining Your Top Sales Talent

Location: 200 Level, 201C

To appeal to the more informed customer and new generation of buyer, you have to meet them where they are and understand how they want to buy your services and solutions. There’s a whole new engagement ecosystem out there. To grow profitably, you must optimize sales and find new and different ways to build, enable and retain an exceptional team.

In this panel discussion, industry thought leaders Janet Schijns and Tiffani Bova will discuss their sales journeys, what works and potential pitfalls to avoid when optimizing sales and transforming a team into a next-generation selling organization. 

Gain critical insights into your growth initiatives including:

· How to work smarter, not harder, to exceed your sales goals 

· How to find talent, use design thinking and develop high-performing sales teams

· How to attract and engage the next generation of customers  


You۪ will also learn how you can get started with Office Depot and CompuCom with new services and income opportunities that will radically improve your client’s experience. 

Separate registration is required.

One lucky attendee will win a $250 gift card! 

10:40am - 11:30am 50 mins
Info
Channel Futures Theater
How Channel Technology Vendors Can Earn Partner Loyalty
  • Speaker Theresa Caragol - Founder & CEO, Achieve Unite, LLC

Location: 200 Level, Hall A, Booth 638

Ever wonder what you can do to increase partner loyalty that results in better revenue growth and improved customer satisfaction? There is a way, says AchieveUnite. In this session, market expert Theresa Caragol, CEO of AchieveUnite, will showcase her company’s new Partner LifeTime Value assessment tool that can help vendors interested in optimizing their channel strategy better understand their options.

Open to all exhibitors. 

11:20am - 12:05pm 45 mins
Info
Business Strategy Track sponsored by Cyxtera
So You Wanna Retire by 2025?
  • Speaker Arlin Sorensen - Vice President, Peer Groups, ConnectWise

Location: 200 Level, 204A

Whether you’re looking at succession, sale or merger as an exit strategy, you need to start planning and positioning now. In this session, a top expert who’s done 10 acquisitions and two sales over the last 15 years will lead a discussion around building the right business value, lessons learned — and what’s realistic in today’s financial environment.

Conference & Expo pass required to attend this session.

11:20am - 12:05pm 45 mins
Info
Revenue & Supplier Portfolio Track sponsored by Cyxtera
Channel Chief Roundtable
  • Moderator Rachel Thornton - President & Founder, Richardson Communications
  • Panelist Tina Gravel - Senior Vice President, Global Channels & Alliances, Cyxtera
  • Panelist David Beagle - Senior Director, Channel Services, Office Depot
  • Panelist Jonathan McCormick - Chief Operating Officer, Intermedia

Location: 200 Level, 204B

Come join us as one of your peers moderates the Channel Chief Roundtable. Her own company will be used as a case study for the channel chiefs to apply real-life applications derived from their programs and offerings to support her company in taking it to the next level. In addition, the channel chiefs will let you know what is coming from a programmatic perspective that will enable you to drive revenue and increase your RPU.Come join us as one of your peers moderates the Channel Chief Roundtable. Her own company will be used as a case study for the channel chiefs to apply real-life applications derived from their programs and offerings to support her company in taking it to the next level. In addition, the channel chiefs will let you know what is coming from a programmatic perspective that will enable you to drive revenue and increase your RPU.

Conference & Expo pass required to attend this session.

11:20am - 12:05pm 45 mins
Info
Marketing & Technology Track sponsored by Cyxtera
Good PR, Bad PR: How To Get Your Story Out
  • Moderator Nikolett Bacso-Albaum - CEO and Founder, Market Impact LLC
  • Panelist Kris Blackmon - Content Director, Channel Trends, Channel Futures
  • Panelist Todd R Weiss - Editor-at-Large, Channel Partners & Channel Futures
  • Panelist Zack Seward - Editor-in-Chief, Technical.ly

Location: 200 Level, 204C

Contrary to popular belief, there is such a thing as bad press. If you define PR as writing a news release, saving it as a PDF, attaching it to an email and spamming every tech journalist you can, this is a must-attend session for you. We’ll discuss how PR works, get insights directly from reporters and give you actionable take-aways you can do immediately.

Conference & Expo pass required to attend this session.

11:40am - 12:30pm 50 mins
Info
Channel Futures Theater
Building a Better ‘Channel Cheesesteak’: 6 Essential Ingredients to Guarantee Success
  • Speaker Alex Hart - Senior Vice President, Strategic Services, The 2112 Group

Location: 200 Level, Hall A, Booth 638

Whether you’re a channel chief looking to build a robust channel ecosystem or a team member wanting to create more impactful relationships with your partners, missing any one of these key ingredients of the perfect “channel cheesesteak” will hurt your chances of achieving success.

Attend this session to learn how the six elements – understanding, diagnostics, goal-setting, prioritization, planning and execution – can help you gain a bigger “stake” in your partners’ businesses and sway influence in your favor.

Open to all exhibitors. 

11:55am - 12:25pm 30 mins
Info
Keynote Programming
Lunch & Networking sponsored by CoreDial

Location: 300 Level, Ballroom B

Open to all attendees and exhibitors.

12:00pm - 4:00pm 240 mins
Info
Networking
BCM One Technology Lounge - Room 113A

Come for a Drink, Stay for the Partnership.

Stop by the BCM One Technology Lounge -- Room 113A and enjoy a drink with BCM One and our select partners. Discover why agents and VARs are loyal partners with BCM One.

What’s on your mind? SD WAN, IoT, cloud optimization, technology expense optimization, energy-efficient solutions, unified communications—we’ve got solutions to empower your customer deals. Sponsors include Technology Solutions Xchange (TSX), AT&T Partner Exchange, Ecessa, Vergx for Versa, EnergyWare, Arena One, and Vivial. Schedule a meeting at marketing@bcmone.com.

Open to all attendees.

12:25pm - 12:40pm 15 mins
Info
Keynote Programming
Delivering a Great Digital Experience? Prove It
  • Speaker Bridget Bisnette - Senior Vice President, Global Channels & Commercial Sales, Riverbed Technology

Location: 300 Level, Ballroom B

You’ve convinced your customers that digital transformation is worth their time, so now you had better ensure it delivers the “right” experience. Digital experience management is about measuring and monitoring just how customers actually experience those transformation initiatives that you’ve helped deploy. While there are many performance monitoring tools that measure aspects of digital experience, understanding how it all fits together and impacts the end user is a discipline and an area where partners must lead. In this keynote, Bridget Bisnette will provide a solid understanding of this function, insight on how it is benefiting real businesses and tips on how you can make money and improve customer success by offering digital experience management services.

Open to all attendees and exhibitors.

12:40pm - 12:50pm 10 mins
Info
Keynote Programming
Lightning Talk: Chasing the Impact
  • Speaker Christine Sanni - Channel Manager, Intelisys

Location: 300 Level, Ballroom B

A smart, charismatic, passionate, full-of-vision, big-picture person walks into your client’s office and doesn’t discuss price or speeds and feeds, and doesn’t think about SPIFFs or margins, but instead talks vision, purpose and growth. And in that moment, business is won. Question is, will this passionate technology advocate be you — or a competitor? Join us to learn why you must chase the impact, every day and with every client.

Open to all attendees and exhibitors. 

12:50pm - 1:22pm 32 mins
Info
Keynote Programming
Earning the ‘S’ in ‘MSSP’
  • Moderator Kris Blackmon - Content Director, Channel Trends, Channel Futures
  • Panelist Scott Barlow - Vice President, Global MSP, Sophos
  • Panelist Michael Deskewies - Vice President, Strategic Partners & Channels, CounterTack
  • Panelist Mike LaPeters - Vice President, Global Channels, AlienVault

Location: 300 Level, Ballroom B

Partners pivoting to capture a rich security market may consider branding themselves managed security service providers. It makes sense -- 24/7 outsourced monitoring of network and endpoint systems and management of the myriad security products and services in use by customers is a lucrative business. But it’s also expensive, and not all industry experts agree on what constitutes table stakes to get in this game. In this session, channel chiefs from top security suppliers will weigh in on what they look for in an “all-in-on-security” partner.

Open to all attendees and exhibitors.

1:22pm - 1:30pm 8 mins
Info
Fastball
Fastball: Contact Center: Not Just for Enterprise presented by CoreDial

Location: 300 Level, Ballroom B

Speaker: Ken Lienamann, Chief Revenue Officer

Open to all attendees and exhibitors.

1:30pm - 1:55pm 25 mins
Info
Keynote Programming
UCaaS and CCaaS: Execution Is Everything
  • Speaker Alan Rihm - CEO, CoreDial, LLC

Location: 300 Level, Ballroom B

The UCaaS and CCaaS market is ripe with opportunity and waiting for the channel to execute. Learn about contact center, its role in the UC sale and how UC goes beyond just sizzle to removing friction in the quote to cash process. The future of the channel lies in the ability to deliver value and exceed customer expectations. Join CoreDial CEO Alan Rihm to learn why partners who excel at identifying goals that matter, creating a plan to achieve them and proactively executing that plan will succeed faster and at greater scale.

Open to all attendees and exhibitors.

2:00pm - 6:00pm 240 mins
Info
Expo Hall
Expo Hall Open

Location: 200 Level, Hall A

Open to all attendees and exhibitors.

2:00pm - 2:10pm 10 mins
Info
Channel Partners Studio
Coffee with Craig & Kevin

Location: 200 Level, Hall A, Booth 738

Open to all attendees and exhibitors.

2:00pm - 6:00pm 240 mins
Info
Networking
VIP Lounge sponsored by ScanSource

Location: 200 Level

Located near the registration area, our VIP lounge, sponsored by ScanSource and Intelisys, is the place where Conference & Expo passholders can go to sit down, catch up on email, or have a meeting. With computer and printer access, Wi-Fi, refreshments and charging stations, it's a great spot for a quick respite from the hustle and bustle!

2:00pm - 6:00pm 240 mins
Info
Expo Hall
Pub Crawl

Location: 200 Level, Hall A

Discussing business over drinks is a tried-and-true way to make new connections — we’re just making it more convenient! Visit participating exhibitors’ booths during expo hall hours for a complimentary beverage.Open to all attendees.

Open to all attendees and exhibitors.

2:00pm - 6:00pm 240 mins
Info
Expo Hall
Business Transformation Station

Location: 200 Level, Hall A, Booth 311

Whether you’re an established MSP/agent/consultant investigating new ways to streamline your business or a partner with an entrepreneurial spirit eager to start your own successful telecom enterprise, you’ll find the software solutions you need at the Business Transformation Station. The BTS is an experience area open for partners to visit with well-established, best-of-breed vendors whose solutions can be combined to transform all aspects of your business or used individually to target specific need areas. 

2:00pm - 2:20pm 20 mins
Info
Channel Futures Theater
Networking Is Managed Service. You’re Not Selling It That Way? You Should! presented by Datto

Location: 200 Level, Hall A, Booth 638

Description: Fast, secure and always-on connectivity is a must for any business, regardless of size or vertical. The challenge is that many small to midsize businesses do not have the necessary IT expertise to ensure their networks perform as expected. That’s where managed networking comes in, and it’s a tremendous opportunity for IT service providers. Channel partners who sell managed networking not only deliver optimized connectivity for their clients, they can grow their businesses with hardware and other cloud-based services. In this session, Nadia Karatsoreos, Director of Channel Development at Datto Networking, will share insights on upcoming technology advances as well as advice on making managed networking a profitable business for MSPs.

Open to all attendees and exhibitors. 

2:10pm - 2:55pm 45 mins
Info
Channel Partners Studio
Channel Partners Studio Interviews

Location: 200 Level, Hall A, Booth 738

Schedule

2:10 - 2:25 p.m. Netsurion

2:25 - 2:40 p.m. Avaya

2:40 - 2:55 p.m. Ingram

Open to all attendees and exhibitors.

2:20pm - 3:20pm 60 mins
Info
Channel Futures Theater
Thunderdome: SD-WAN
  • Ringmaster Bryan Reynolds - Director, Post Sales, TBI
  • Inquisitor Chris Donlan - Solutions Architect, SD-WAN Evangelist, MicroCorp
  • Inquisitor Andrew D'Elia - Director, Sales Engineering, BCM One
  • Inquisitor Shaquille Fontenot - Director, Marketing & Partner Programs, CNSG
  • Inquisitor Devin Williams - Vice President, Strategy, Converged Network Services Group (CNSG)

Location: 200 Level, Hall A, Booth 638

No steel cages here, just a forum where attendees can face a panel of top SD-WAN suppliers in a head-to-head matchup. We'll have timer in hand to make sure the action keeps moving.

You will hear from the following suppliers during this session:

Jeff Burchett, Co-founder and VP of Sales, Bigleaf Networks

Ryan Williams, Director of Channel Sales, CloudGenix

George Just, VP of Sales, Talari Networks

Robert McBride, Director of Marketing, Versa Networks

Ed Basart, Chief Strategy Officer, InSpeed Networks

Open to all attendees and exhibitors. 

3:05pm - 4:05pm 60 mins
Info
Channel Partners Studio
New Exhibitors News Desk

Location: 200 Level, Hall A, Booth 738

Want a cheat sheet on hot first-time exhibitors? Stop by the Channel Partners Evolution Studio for our New Exhibitor News Desk. Hear from select first-time exhibitors in this SNL-esque newsroom. The jokes and jabs will keep you entertained and leave you eager to learn more.

Open to all attendees and exhibitors.

3:20pm - 3:40pm 20 mins
Info
Channel Futures Theater
Mobile: Powering the Future of Customer Engagement presented by Vivial/mGage

Location: 200 Level, Hall A, Booth 638

Competing for the attention of today’s consumer can be a challenge. Leverage the platform they use most—mobile. In this session, you’ll learn how to use mobile messaging to cut through the clutter and power meaningful engagement.

Presenters:

Glenn Stansbury - Vice President, Sales, mGage

Tracy Kersting – Director, Channel Marketing, Vivial

Open to all attendees and exhibitors. 

3:40pm - 4:00pm 20 mins
Info
Channel Futures Theater
Imagine Next With Ingram Micro presented by Ingram Micro

Location: 200 Level, Hall A, Booth 638

Business transformation services to keep you ahead of the competition.

Whether you make, sell or use IT, Ingram Micro helps you realize the promise of technology. Our vast global infrastructure and expertise in cloud, mobility, supply chain and technology solutions give you a competitive edge. We’ll help you become more innovative, agile and efficient so you can navigate the ever-changing technology landscape. If you’re ready to serve as your customers’ trusted business consultant and operate more successfully in the markets you serve, take a look at the resources we offer.

Speakers: 

Guy Baroan, President, Baroan Technologies

Jennifer Anaya, VP Marketing, Ingram Micro

Katelyn Tierney, Marketing Client Services Manager, Ingram Micro

Open to all attendees and exhibitors. 

4:00pm - 5:00pm 60 mins
Info
Channel Futures Theater
Thunderdome: RMM Tools
  • Ringmaster Bryan Reynolds - Director, Post Sales, TBI
  • Inquisitor Rick Beckers - President, CloudTech1
  • Inquisitor Phillip Poarch - Vice President, Tolar Systems, Inc.
  • Inquisitor Guy Baroan - President, Baroan Technologies

Location: 200 Level, Hall A, Booth 638

No steel cages here, just a forum where attendees can face a panel of top RMM suppliers in a head-to-head matchup. We'll have timer in hand to make sure the action keeps moving.

You will hear from the following suppliers during this session:

Jim Lippie, General Manager of Cloud Computing, Kaseya

Rob Rae, VP Business Development, Datto

Brian Troy, Director of Product Management, ConnectWise

Open to all attendees and exhibitors. 

4:05pm - 4:50pm 45 mins
Info
Channel Partners Studio
Channel Partners Studio Interviews

Location: 200 Level, Hall A, Booth 738

Schedule

4:05 - 4:20 p.m. MartinWolf

4:20 - 4:35 p.m. Cogeco Peer 1

4:35 - 4:50 p.m. TrianOurTroops

Open to all attendees and exhibitors.

5:00pm - 5:30pm 30 mins
Info
Channel Futures Theater
Business Transformation Station Live

Location: 200 Level, Hall A, Booth 638

Join us at the Channel Futures Theater as we spotlight the exhibitors livening up our transformation hub. They’ll share insights on ways they can help you grow your business in 2019.

Panelists:

Thomas M. Forte, Director of Business Development/Consultant, Inteserra

Chris Gellos, EVP of Sales & Marketing, MasterStream ERP

Jeff Lytle, President & Founder, Sandy Beaches Software

Open to all attendees and exhibitors. 

5:00pm - 5:25pm 25 mins
Info
Channel Partners Studio
Channel Partners Awards Show

Location: 200 Level, Hall A, Booth 738

Join us at Channel Partners Studio when we announce the winners of the Channel Partners Evolution Conference awards.

To start with, there are the Best in Show winners: Best New Exhibitor, Best Booth Design in two classes, Best Giveaway/Promotion and Best New Product. The Channel Partners audience votes for these awards, so be sure to cast your ballot on the mobile app or by stopping by the Channel Partners booth.

Next up is Channel Maker, presented to exhibitors in three categories — carriers & cablecos, masters & distributors and next-gen solution providers — who went above and beyond in bringing their partners to the conference. Winners will be determined by who has the most expo passes booked using their dedicated Customer Appreciation Code.

Open to all attendees and exhibitors. 

5:25pm - 5:55pm 30 mins
Info
Channel Partners Studio
Channel Partners Studio Interviews

Location: 200 Level, Hall A, Booth 738

Schedule

5:25 - 5:40 p.m. Channel NX2Z

5:40 - 5:55 p.m. Studio Interview

Open to all attendees and exhibitors.

5:30pm - 5:50pm 20 mins
Info
Channel Futures Theater
Affordable Next-Gen Cybersecurity for the Midmarket presented by Netsurion

Location: 200 Level, Hall A, Booth 638

Open to all attendees and exhibitors. 

5:55pm - 5:58pm 3 mins
Info
Channel Partners Studio
Passport Drawing Announcement

Location: 200 Level, Hall A, Booth 738

Open to all attendees and exhibitors.

5:58pm - 6:00pm 2 mins
Info
Channel Partners Studio
Conference Survey Announcement

Location: 200 Level, Hall A, Booth 738

To show we value your opinion, for every completed survey turned in after an education session that you attended, we will donate $5 to Children's Literacy Initiative. The more education sessions you attend and rate, the more we can support our veterans. Simply drop off your surveys after your sessions or drop them off at the Channel Partners booth.

Open to all attendees and exhibitors. 

6:30pm - 7:30pm 60 mins
Info
Networking
Millennial Meetup: Channel NX2Z

Location: 200 Level, 201B

Join your hosts, Channel Partners NX2Z co-founders James Anderson and Aaron Leveston, grab a drink and a bite, network with peers before heading out for the last night in Philadelphia. All attendees age 35 and under are invited to learn about our new community for the emerging generation of channel pros, Channel NX2Z.

Open to all attendees age 35 and under.

7:00pm - 8:30pm 90 mins
Info
Networking
Circle of Excellence Dinner

Location: Bank & Bourbon

The Circle of Excellence is an elite group of top channel executives chosen each year for their leadership, vision and innovation. The combined IT and telecom channel is going through unprecedented change. Partners depend on visionaries, like those in this select group, to pioneer new and innovative services and products that will enable them to grow their businesses and help clients in their digital transformation journeys.

By invitation only.